# SDR SWIA201437778

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 31,018 hours, 42,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CABIN EMERGENCY LIGHT AFT LENS IS BROKEN.  R & R WITH NEW EMERGENCY TRACK LIGHT AFT LENS IAW AMM.
